# SDR DALA2019082324929

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 87,193 hours, 38,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Reported
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR WITH CABLE. R & R THE R-1 SLIDE ASSY, GIRT BAR, & BAR SLIDERS IAW AMDS WORK CARD 2566-9001-1R RII COMPLETE.
